# SDR QMLA201904221940

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N353AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4996
- Aircraft time: 3,132 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,132 hours
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Faulty
- Location: Landing Light
- Component: Landing Light
- Component part number: 099799350
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE PATIENT LEG OF AN INTER-FACILITY TRANSFER,  BEGAN TO NOTICE THE STRONG ODOR OF WHAT WAS SUSPECTED TO BE HOT WIRES.  INVESTIGATED THE POSSIBLE CAUSES BY SHUTTING DOWN INDIVIDUAL PIECES OF EQUIPMENT ONE AT A TIME. NONE SEEMED TO MAKE A DIFFERENCE. THEN THE ODOR CHANGED RAPIDLY TO A VERY STRONG BURNING SMELL.   BEGAN AN IMMEDIATE DECENT WHILE ANNOUNCING TO THE CREW,  GOING TO LAND.    DIRECTED THE MEDIC TO ALERT AIRCOM OF THE NEED FOR IMMEDIATE FOLLOW ON TRANSPORTATION FOR THE PATIENT.   COMMUNICATED WITH ATC AND FOCUSED ON FINDING A LANDING AREA.  HAPPENED TO BE OVER A SMALL TOWN AND I QUICKLY LOCATED A SUITABLE LANDING AREA IN A HIGH SCHOOL FOOTBALL FIELD.  EXECUTED A DECENT, NORMAL APPROACH AND LANDING ON THE FIELD FOLLOWED BY A SHUTDOWN WITH THE DOORS OPEN TO VENTILATE THE CABIN.  WHILE ON THE APPROACH, FLEW OVER THE LOCAL FIRE DEPT WHILE THEY WERE RESPONDING TO A CALL. THEY IMMEDIATELY DISPATCHED CREWS TO INVESTIGATE. ONCE ON THE LANDING AREA, THEY ASSISTED UNTIL ANOTHER AIRCRAFT ARRIVED TO TRANSPORT THE PATIENT TO THE DESTINATION.  CALLED THE MECHANIC AND WAITED WITH THE AIRCRAFT UNTIL ARRIVAL.  LATER DISCOVERED THE LANDING LIGHT / SEARCHLIGHT CIRCUIT BREAKERS WERE FAULTY.
